IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2010 >
Volume 4 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1582

Title: High-Order Control Variations and Small-Time Local Controllability
Authors: Krastanov, Mikhail
Keywords: Local Approximations of the Reachable Set
Smooth Control Systems
Small-Time Local Controllability
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 4, No 1, (2010), 85p-92p
Abstract: The importance of “control variations” for obtaining local approximations of the reachable set of nonlinear control systems is well known. Heuristically, if one can construct control variations in all possible directions, then the considered control system is small-time locally controllable (STLC). Two concepts of control variations of higher order are introduced for the case of smooth control systems. The relation between these variations and the small-time local controllability is studied and a new sufficient STLC condition is proved.
URI: http://hdl.handle.net/10525/1582
ISSN: 1312-6555
Appears in Collections:Volume 4 Number 1

Files in This Item:

File Description SizeFormat
sjc117-vol4-num1-2010.pdf127.81 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback